Some Open Problems in the Theory of Singularities of Mappings

David Mond

Journal of Singularities
volume 12 (2015), 141-155

Received 9 April 2014. Received in revised form 30 September 2014.

DOI: 10.5427/jsing.2015.12j

Add a reference to this article to your citeulike library.


This paper surveys some open problems in the theory of singularities of mappings. It does not claim to be comprehensive or fair. The problems are those whose answers I would most like to see.

Author(s) information:

David Mond
University of Warwick